# SDR UHLA2014082500564

- Difficulty date: August 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 26,886 hours, 15,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR WILL NOT CLOSE.  RESET DOOR AND OPS TESTED GOOD IAW AMM 52-11-00.
